Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can erctile dysfuction, dizziness and cold in legs be indications of heart problem?

User rating for this question
Answered by

Practicing since : 2004
Answered : 2115 Questions
Hi i am 26 year old man with athletic body structure. I am suffering from cold in my legs, erectile dysfunction ( very soft erection and not able to keep erection during the sex) , hard to concentrate, dizziness, recently i have high heart beat. At first time my doctor thought it hypothyroid symptoms but after full blood test it revealed that in blood test everything normal. I am thinking about some heart condition. Because my grandfather passes away at from hurt my father also passes away at his 45 my uncle ( from father side) also has some heart condition. Can heart condition cause all these problems?
Posted Fri, 10 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Please follow the suggestion below. Detailed Answer: Hi, I have read your medical history and understood your concerns. The symptoms you are experiencing are not typical for a heart disease. However, I'd suggest to: - consult a cardiologist - run ECG, cardiac Echo and holter monitoring I have run through the reports you sent in and I am glad to come to know that they are all normal and do not indicate any hormonal concern. If the cardiac tests would result negative, then, I'd suggest to consult with XXXXXXX (doctor specialized in male sexuality problems) for your erectile dysfunction to get further evaluation and appropriate treatment. At the end, to my opinion, as long as your lab tests do not reveal any organic issue and your age is still young, the most probable causes to your problems are of psychological pattern. Having a family member with heart disease increases the chances to have heart problems, but does not necessarily make you have or develop heart disease. All the best! Feel free to ask me other questions you might have! Dr.Benard
Above answer was peer-reviewed by
Follow-up: Can erctile dysfuction, dizziness and cold in legs be indications of heart problem? 40 hours later
Hi doctor thank you for broad explanation. I have few more questions, I was taking thyroid hormone and symthoms which i mentioned above diaappeard- my erection became better and i feel my selfe better and cold feet symthoms went away. But when my thyroid drop to 2 ( which is very normal range) i began to fill high heart beat. I read in internet that when once has heart condition it is possible during thyroid medication to have high heart beat? The 3 test which you mentioned above are they fully enough to check if i have heart condition? I do not thrust doctors in my country can you if i send you test results ( in caseof i have heart condition ) write some medication for me please ? Best regards Your Patient Bahruz Mammadov
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Please refer to the following answer. Detailed Answer: Hi Bahruz again, Thank your for sending in more of your medical data. With regards to taking thyroid medications, it is true that they might cause high heart beats (palpitations) especially when the dose is not correct. For the first diagnosis, the 3 diagnostic tests advised are enough. Based on their results, we can think about other tests and further medications. You are asking about prescribing medications online. Although you can supply the results of your tests, however, I must also get you checked physically to prescribe medications. The only way of getting you checked personally could be only in my clinic. Please bare in mind that once a doctor prescribes a medication, should also follow up his/her patient for further evaluation or/and complications. Hope I got your good understanding! Dr.Benard I welcome any test result you might forward to me for a second opinion!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor